Translator Disclaimer
1 November 2012 K-classes for matroids and equivariant localization
Alex Fink, David E. Speyer
Duke Math. J. 161(14): 2699-2723 (1 November 2012). DOI: 10.1215/00127094-1813296

Abstract

To every matroid, we associate a class in the K-theory of the Grassmannian. We study this class by using the method of equivariant localization. In particular, we provide a geometric interpretation of the Tutte polynomial. We also extend the second author’s results concerning the behavior of such classes under direct sum, series and parallel connection, and two-sum; these results were previously only established for realizable matroids, and their earlier proofs were more difficult.

Citation

Download Citation

Alex Fink. David E. Speyer. "K-classes for matroids and equivariant localization." Duke Math. J. 161 (14) 2699 - 2723, 1 November 2012. https://doi.org/10.1215/00127094-1813296

Information

Published: 1 November 2012
First available in Project Euclid: 26 October 2012

zbMATH: 1257.05023
MathSciNet: MR2993138
Digital Object Identifier: 10.1215/00127094-1813296

Subjects:
Primary: 52B40
Secondary: 14C35, 14M15

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 14 • 1 November 2012
Back to Top